×

zbMATH — the first resource for mathematics

Perturbations of solutions of Stieltjes integral equations. (English) Zbl 0215.19301

MSC:
45M99 Qualitative behavior of solutions to integral equations
45N05 Abstract integral equations, integral equations in abstract spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] W. A. Coppel, Stability and asymptotic behavior of differential equations, D. C. Heath and Co., Boston, Mass., 1965. · Zbl 0154.09301
[2] F. R. Gantmacher, The theory of matrices, GITTL, Moscow, 1953; English transl. Vol. 2, Chelsea, New York, 1959. MR 16, 438; MR 21 #6372c.
[3] Burrell W. Helton, Integral equations and product integrals, Pacific J. Math. 16 (1966), 297 – 322. · Zbl 0142.09302
[4] J. V. Herod, Multiplicative inverses of solutions for Volterra-Stieltjes integral equations, Proc. Amer. Math. Soc. 22 (1969), 650-656. · Zbl 0179.44902
[5] J. S. MacNerney, Integral equations and semigroups, Illinois J. Math. 7 (1963), 148 – 173. · Zbl 0142.09301
[6] J. S. MacNerney, A nonlinear integral operation, Illinois J. Math. 8 (1964), 621 – 638. · Zbl 0187.36003
[7] R. H. Martin Jr., A bound for solutions of Volterra-Stieltjes integral equations, Proc. Amer. Math. Soc. 23 (1969), 506 – 512. · Zbl 0201.43603
[8] -, Bounds for solutions to a class of nonlinear integral equations (submitted for publication).
[9] J. W. Neuberger, Continuous products and nonlinear integral equations, Pacific J. Math. 8 (1958), 529 – 549. · Zbl 0094.08401
[10] Clay C. Ross Jr., On the multiplication of solutions of homogeneous linear differential systems, J. Math. Anal. Appl. 25 (1969), 266 – 271. · Zbl 0169.41802 · doi:10.1016/0022-247X(69)90229-7 · doi.org
[11] F. W. Stallard, Differential systems with interface conditions, Oak Ridge National Laboratory Publication #1876 (Physics) 1955.
[12] F. W. Stallard, Functions of bounded variation as solutions of differential systems, Proc. Amer. Math. Soc. 13 (1962), 366 – 373. · Zbl 0108.08203
[13] A. Zettl, Adjoint and self-adjoint boundary value problems with interface conditions, MRC Technical Report #827, 1967. · Zbl 0162.11201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.